On the Fekete-Szegö problem for certain analytic functions

Imran Faisal , and Maslina Darus , (2009) On the Fekete-Szegö problem for certain analytic functions. Journal of Quality Measurement and Analysis, 5 (1). pp. 85-91. ISSN 1823-5670

Full text not available from this repository.

Official URL: http://www.ukm.my/~ppsmfst/jqma/index.html


Let f(z)-z+ Σ∞an zn be an analytic function in the open unit disk. A sharp upper bound is obtained for a3-μ a2 for the class CSα (β) of strongly close-to-convex functions of order β and type α, for α, β ≥ 0

Item Type:Article
Keywords:univalent; starlike function; strongly close-to-convex function
Journal:Journal of Quality Measurement and Analysis
ID Code:1919
Deposited By: Ms. Nor Ilya Othman
Deposited On:20 Jun 2011 03:10
Last Modified:20 Jun 2011 03:10

Repository Staff Only: item control page